# SDR ASAA1149858

- Difficulty date: May 28, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 56,313 hours, 35,895 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part serial: 2230
- Condition: Dented
- Location: Rt Wing
- Component: Flap
- Component part number: 654643013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FORE FLAP HAS A SHARP DENT 66 INCHES FROM INBOARD END.  REMOVED DAMAGED AREA FABRICATED REPAIR PARTS AND BONDED IAW B737 400 SRM 51 70 10 REPAIR 4.
